MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 8MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE PRESERVE STEM 8MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 300-30-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6), 320-31-40 - glenosphere, 40mm, (b)(6), 320-35-06 - small extended cage glenoid plate, (b)(6), 320-40-03 - 145-deg pe 40mm hum liner +2.5.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.This cause of the reported event is most likely patient conditions, however; cannot be confirmed as the device was not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via clinical study that a reverse total shoulder arthroplasty.Subsequently, approximately three (3) months later, on an unknown date, the patient had a fracture in the proximal humerus region in the absence of trauma.The surgeon noted it is extremely unusual following reverse total shoulder arthroplasty but may reflect too great active use or too aggressive physical therapy.Medication was prescribed and the patient was advised to stop supervised physical therapy for the next six (6) weeks, as well as any overhead stretching exercises.The patient was instructed to do pendulum exercises for six (6) weeks and then return to the surgeon for repeat evaluation and radiographs.The patient's outcome was reported as resolved on follow up visit eleven (11) months post initial surgery.No additional information is available.

Brand Name
EQUINOXE PRESERVE STEM 8MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct
gainesville 32653
Manufacturer Contact
katy priest
2320 nw 66 court
gainesville, FL 32653
MDR Report Key25234470
Report Number1038671-2026-00638
Device Sequence Number10356894
Product Code PHX
UDI-Device Identifier10885862515766
UDI-Public10885862515766
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date05/20/2026
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite